# SDR 01FDEA00474

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 272 CRACKED VERTICAL TORQUE BOX WEB BS 1225, LBL 20.5, WL 193. **  S/D  **  R&R & FAB PER IAW FEDEX SRM 51-10-11, 51-40-2 FIG 1.
